# SDR DALA2024031803402

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 26,607 hours, 10,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9485172) FOUND OVERHEAD EMERGENCY LIGHT ABOVE ROW 30ABC INOP. R/R BATTERY PACK PER B737 AMM 33-51. LIGHT OPS NML.
